A fixed point theorem equivalent to the Fan-Knaster-Kuratowski-Mazurkiewicz theorem

Tarafdar E. (1987) A fixed point theorem equivalent to the Fan-Knaster-Kuratowski-Mazurkiewicz theorem. Journal of Mathematical Analysis and Applications, 128 2: 475-479. doi:10.1016/0022-247X(87)90198-3


Author Tarafdar E.
Title A fixed point theorem equivalent to the Fan-Knaster-Kuratowski-Mazurkiewicz theorem
Journal name Journal of Mathematical Analysis and Applications
ISSN 1096-0813
Publication date 1987
Sub-type Article (original research)
DOI 10.1016/0022-247X(87)90198-3
Volume 128
Issue 2
Start page 475
End page 479
Total pages 5
Subject 2603 Analysis
2604 Applied Mathematics
Abstract In this note we prove a fixed point theorem and show that this fixed point theorem is equivalent to a recent generalization of the Knaster-Kuratowski-Mazurkiewicz theorem by Ky Fan.
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: Scopus Import
 
Versions
Version Filter Type
Citation counts: Scopus Citation Count Cited 72 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 28 Jun 2016, 04:17:26 EST by System User